Hello, I have been taking Seroquel at 50MG for about 7 years at bedtime with .5 mg of Xanax all prescribed for Mood/Anxiety Disorder.
I wanted to ask, if I were to drink heavily (six pack) once a week, would this affect my liver functioning due to these medications, specifically Seroquel? I used to drink more, but cut it back to only once a day last few months.
Last liver test was alright, but bilirubin levels were high normal.
thank you. Just wanted to know if the fact that the dosage has been taking for a long time emant that the body has been tolerating it alright, or if it was making my liver worse and it was bad to mix any kind of alcohol?
I wouldn't consider a six pack a week as heavy drinking. The knowledge that I have is that xanax and Seroquel do not have an impact on your liver. Also 50 mgs of Seroqeul is very low dose. I am on 600. However it looks like you have hepatitis c and you probably know you shouldn't drink because of that. There are likely a lot of medications that effect your liver. The only ones I know of are Tylenol and pain medicines that contain acetaminophen, but I am sure there are likely a lot more. Anyway that is the extent of my knowledge on this and maybe someone else will have first hand experience to help you more.
There appear to be warnings about liver damage with Seroquel in combination with alcohol. The full information would be available on the medication website. It would be essential to discuss all this wth your psychiatrist as to potential health effects. Also drinkng can make many medications less effective. It would be worthwhile to discuss this with your psychiatrist as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.